Article citationsMore>>

C. O. E. Burg, “Derivative-Based Closed Newton-Cotes Numerical Quadrature,” Applied Mathematics and Computation, Vol. 218, No. 13, 2012, pp. 7052-7065 doi:10.1016/j.amc.2011.12.060

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top